Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 17
Published by Univerzita Mateja Bela.
Year of issue 2010.
ISBN 987-80-557-0083-0
Pages 100
Editor-in-chief Miroslav Haviar

Full issue can be downloaded here as Download PDF PDF (2.4 MB).

Contents
1. 
 Pages 3-19
 by Ján Bakša and Anton Dekrét
 Download Download PDF PDF (344 KB)
 
2. 
 Pages 21-39
 by Antonio Breda d'Azevedo and Maria Elisa Fernandes
 Download Download PDF PDF (479 KB)
 
3. 
 Pages 41-55
 by Daniela Guffová and Miroslav Haviar
 Download Download PDF PDF (332 KB)
 
4. 
 Pages 57-100
 by Sergey A. Solovyov
 Download Download PDF PDF (582 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016